# SDR SWIA202265970

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 42,699 hours, 36,214 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF WE GOT A GEAR DISAGREE AND NOSE DOOR OPEN MASTER WARNING. RAN QRC FOR NOSE DOOR OPEN FIRST AND THAT FIXED BOTH MESSAGES.    (FLIGHT 3570 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25062266 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND PS14GA - NLG OLEO CENTERED/EXTENDED BRACKET TO BE BENT AND PS14GA - NLG OLEO CENTERED/EXTENDED OUT OF RIG. REMOVED AND REPLACED PS14GA - NLG OLEO CENTERED/EXTENDED BRACKET IAW CMM 32-20-04. RERIGGED PS14GA - NLG OLEO CENTERED/EXTENDED IAW CRJ 200 AMM 32-61-05. OPS CHECK. "
